# SDR VNAA0701003

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 6,686 hours, 6,751 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD SQUEAL FROM PASSENGER DOOR ON INITIAL CLIMBOUT.  CREW ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SEAL WAS NOT INFLATING.  MAINTENANCE CLEANED SEAL AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
